Jun 22, 2008
hi! doc., i'm diagnosed with positive hbv last year. I want to ask about my condition because i usually have muscle pain.. and also to my joints. what medicines do i need to take?..or my condition is chronic..? im taking liver-aide and vit c.
| Response from Dr. McGovern
Hepatitis B does not commonly cause ongoing joint aches and muscle pain. There may be an associated condition or some other illness. I would discuss with your physician.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose After Anal Sex With Condom Does It Mean I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
- Swollen Lymph Nodes After Swallowing Precum What Are The Chances Of HIV
- Testicular Pain After Swallowing Precum What Are The Chances Of HIV
- Abnormal Pap Smear Causes
- Antibiotics Used To Treat Gonorrhea And Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.